Applications of the q-Srivastava-Attiya Operator Involving a Certain Family of Bi-Univalent Functions Associated with the Horadam Polynomials

Date

2021

Authors

Srivastava, H.M.
Wanas, Abbas Kareem
Srivastava, Rekha

Journal Title

Journal ISSN

Volume Title

Publisher

Symmetry

Abstract

In this article, by making use of the q-Srivastava-Attiya operator, we introduce and investigate a new family SWΣ(δ,γ,λ,s,t,q,r) of normalized holomorphic and bi-univalent functions in the open unit disk U, which are associated with the Bazilevič functions and the λ-pseudo-starlike functions as well as the Horadam polynomials. We estimate the second and the third coefficients in the Taylor-Maclaurin expansions of functions belonging to the holomorphic and bi-univalent function class, which we introduce here. Furthermore, we establish the Fekete-Szegö inequality for functions in the family SWΣ(δ,γ,λ,s,t,q,r). Relevant connections of some of the special cases of the main results with those in several earlier works are also pointed out. Our usage here of the basic or quantum (or q-) extension of the familiar Hurwitz-Lerch zeta function Φ(z,s,a) is justified by the fact that several members of this family of zeta functions possess properties with local or non-local symmetries. Our study of the applications of such quantum (or q-) extensions in this paper is also motivated by the symmetric nature of quantum calculus itself.

Description

Keywords

holomorphic functions, univalent functions, bi-univalent functions, Hurwitz-Lerch zeta function, Srivastava-Attiya operator, Bazilevic functions, λ-pseudo-starlike functions, Horadam polynomials, Taylor-Maclaurin expansions, coefficient estimates, Fekete-Szegö problem, subordination between holomorphic functions, q-Srivastava-Attiya operator, Hadamard product (or convolution)

Citation

Srivastava, H. M., Wanas, A. K., & Srivastava, R. (2021). Applications of the q-Srivastava- Attiya Operator Involving a Certain Family of Bi-Univalent Functions Associated with the Horadam Polynomials. Symmetry, 13(7), 1-14. https://doi.org/10.3390/sym13071230.